zbMATH — the first resource for mathematics

Uniformization of Jacobi varieties of trigonal curves and nonlinear differential equations. (English. Russian original) Zbl 0978.58012
Funct. Anal. Appl. 34, No. 3, 159-171 (2000); translation from Funkts. Anal. Prilozh. 34, No. 3, 1-16 (2000).
This is an excellent paper. The authors deal with the development of a method for the integration of nonlinear partial differential equations on the basis of uniformization of the Jacobi varieties of algebraic curves with the help of \(p\)-functions of several variables, the theory of which was founded by Klein. The study in that direction [see V. M. Buchstaber, V. Z. Enolskii and D. V. Leikin, Rev. Math. Math. Phys. 10, No. 2, 3–120 (1997; Zbl 0911.14019)] is motivated by the fact that under such uniformization the most important nonlinear equations of mathematical physics appear natural and explicitly. By way of application, the authors obtain the system of nonlinear partial differential equations integrable in trigonal \(p\)-functions. This system in particular contains the Boussinesq equations.

58J35 Heat and other parabolic equation methods for PDEs on manifolds
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
Full Text: DOI
[1] H. F. Baker, Multiply Periodic Functions, Cambridge University Press, Cambridge, 1907. · JFM 38.0478.05
[2] H. F. Baker, Abelian Functions, Cambridge University Press, Cambridge, 1995. · Zbl 0848.14012
[3] V. M. Buchstaber, V. Z. Enolskii, and D. V. Leykin, ”Kleinian functions, hyperelliptic Jacobians and applications,” In: Reviews in Mathematics and Mathematical Physics (Novikov S. P., Krichever I. M., eds.), vol. 10, no. 2, Gordon & Breach, London, 1997. pp. 1–125. · Zbl 0911.14019
[4] V. M. Buchstaber, V. Z. Enolskii, D. V. Leykin, ”Rational analogs of Abelian functions,” Funkts. Anal. Prilozhen.,33, No. 2, 1–15 (1999). · Zbl 0946.32016
[5] V. M. Buchstaber and E. G. Rees, Symmetric Powers of Algebraic Varieties, Preprint, Edinburgh University, Dec. 1999.
[6] B. A. Dubrovin, ”Theta-functions and nonlinear equations,” Usp. Mat. Nauk,36, No. 2, 11–80 (1981). · Zbl 0478.58038
[7] J. D. Fay, Theta functions on Riemann surfaces, Lecture Notes in Math., vol. 352. Springer-Verlag, Berlin, 1973. · Zbl 0281.30013
[8] F. R. Gantmakher, The Theory of Matrices, Chelsea Publ. Corp., NY, 1959. · Zbl 0050.24804
[9] V. G. Kac. Infinite Dimensional Lie Algebras, Birkhäuser, 1983. · Zbl 0537.17001
[10] F. Klein, ”Über hyperelliptische Sigmafunctionen,” Math. Ann.,32, 351–380 (1988). · JFM 20.0491.01
[11] D. Mumford, Tata Lectures on Theta, I, II, Birkhäuser, 1983, 1984.
[12] N. G. Chebotarev, Algebraic Functions Theory [in Russian], OGIZ, Moscow, 1948.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.